RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 103, Issue 4  


An Implicit Function Theorem for Inclusions Defined by Close Mappings
E. R. Avakov, G. G. Magaril-Il'yaev
483
On Singular points of Meromorphic Functions Determined by Continued Fractions
V. I. Buslaev
490
Asymptotics of the Modules of Mirror Symmetric Doubly Connected Domains under Stretching
D. N. Dautova, S. R. Nasyrov
503
Positive Definiteness of Complex Piecewise Linear Functions and Some of Its Applications
V. P. Zastavnyi, A. Manov
519
Hadamard Decompositions of Nearly Commutative Algebras
D. N. Ivanov
536
Remarks on Weak-Type Estimates for Certain Grand Square Functions
Yi Huang
544
The Groups $G_{n}^{2}$ with Additional Structures
Kim Seongjeong
549
An Approach to the Study of Finitely Presented Groups Based on the Notion of Discrete Curvature
I. G. Lysenok
568
The Measure of the Set of Zeros of the Sum of a Nondegenerate Sine Series with Monotone Coefficients in the Closed Interval $[0,\pi]$
K. A. Oganesyan
576
On the Irrationality Measures of Certain Numbers. II
A. A. Poljanskij
582
Unconditionally Convergent Rational Interpolation Splines
A.-R. K. Ramazanov, V. G. Magomedova
592
On the Convergence of Block Fourier Series of Functions of Bounded Variation in Two Variables
S. A. Telyakovskii
604
Homomorphically Stable Abelian Groups
A. R. Chekhlov
609
Upper Bounds for the Approximation of Certain Classes of Functions of a Complex Variable by Fourier Series in the Space $L_2$ and $n$-Widths
M. Sh. Shabozov, M. S. Saidusajnov
617

Brief Communications
Calabi–Yau Manifolds with Affine Structures
V. N. Kokarev
632
On Bianalytic Capacities
M. Ya. Mazalov
635

Papers published in the English version of the journal
Stability of Discontinuous Groups Acting on Homogeneous Spaces
A. Baklouti, M. Boussoffara, I. Kedim
513–526
Majorant Method for the Evolution Differential Equations in Sequence Spaces
O. Zubelevich
565–582
Energy Corresponding to the Change of Spin
V. P. Maslov
616–620
Brief Communications
Mathematical Aspects of the Heap Paradox and the Hidden Parameter
V. P. Maslov
678–681
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019